# SDR FDEA200902270763

- Difficulty date: February 27, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,325 hours, 28,334 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6518415
- Condition: Cracked
- Location: Zone 100
- Stage of operation: AP
- How discovered: E
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE LANDING BULKHEAD STA NR 351.2 HAS 3 CRACKS MIGRATING FROM 1 FASTENER   HOLE ATTACHING THE NOSE GEAR LOCK ACTUATOR FITTING TO BULKHEAD.  TRIMMED CRACKS, INSTALLED REPAIR DOUBLER FABRICATED FROM 7075 T6 0.100.BATCH   NR 1338161.
